Nicola Durante
Nicola Durante
Professore di Matematica, Universitą di Napoli "Federico II"
Verified email at
Cited by
Cited by
Non-linear maximum rank distance codes in the cyclic model for the field reduction of finite geometries
N Durante, A Siciliano
arXiv preprint arXiv:1704.02110, 2017
Scattered linear sets generated by collineations between pencils of lines
G Donati, N Durante
Journal of Algebraic Combinatorics 40 (4), 1121-1134, 2014
Some subsets of the Hermitian curve
G Donati, N Durante
European Journal of Combinatorics 24 (2), 211-218, 2003
Constructions and characterizations of classical sets in PG (n, q)
F De Clerck, N Durante
Current research topics in Galois geometry, Nova Sci. Publ., New York, 1-32, 2011
Generalized oscillator strengths of polyatomic molecules: I. H2O
N Durante, UT Lamanna, GP Arrighini, C Guidotti
Theoretica chimica acta 90, 115-134, 1995
A characterization of the family of secant or external lines of an ovoid of PG
N Durante, D Olanda
Bulletin of the Belgian Mathematical Society-Simon Stevin 12 (1), 1-4, 2005
On sets with few intersection numbers in finite projective and affine spaces
N Durante
The Electronic Journal of Combinatorics 21 (4), P4. 13, 2014
Intriguing sets in partial quadrangles
J Bamberg, F De Clerck, N Durante
Journal of Combinatorial Designs 19 (3), 217-245, 2011
A hemisystem of a nonclassical generalised quadrangle
J Bamberg, F De Clerck, N Durante
Designs, Codes and Cryptography 51 (2), 157-165, 2009
The geometry of some two-character sets
A Cossidente, N Durante, G Marino, T Penttila, A Siciliano
Designs, Codes and Cryptography 46, 231-241, 2008
On the intersection pattern of a unital and an oval in PG (2, q2)
G Donati, N Durante, G Korchmįros
Finite Fields and Their Applications 15 (6), 785-795, 2009
A characterization of the family of lines external to a hyperbolic quadric of PG (3, q) A characterization of the family of external lines.
R Di Gennaro, N Durante, D Olanda
Journal of Geometry 80, 2004
One-and two-photon ionization of model atoms: I.-The Fermi-pseudopotential choice
GP Arrighini, C Guidotti, N Durante
Il Nuovo Cimento D 7, 559-579, 1986
A generalization of the normal rational curve in and its associated non-linear MRD codes
G Donati, N Durante
Designs, Codes and Cryptography 86, 1175-1184, 2018
On the intersection of two subgeometries of PG(n, q)
G Donati, N Durante
Designs, Codes and Cryptography 46, 261-267, 2008
On the intersection of a Hermitian curve with a conic
G Donati, N Durante
Designs, Codes and Cryptography 57 (3), 347-360, 2010
On quadrics of PG (3, q)
N Durante, V Napolitano, D Olanda
Trends in Incidence and Galois Geometries: a Tribute to Giuseppe Tallini, F …, 2006
On regular planar spaces of type (k, n)
N Durante, PML Re, D Olanda
Discrete mathematics 301 (1), 66-73, 2005
On the intersection of Hermitian curves and of Hermitian surfaces
G Donati, N Durante
Discrete mathematics 308 (22), 5196-5203, 2008
On k-sets of type (2, h) in a planar space
N Durante, D Olanda
Ars Combinatoria 78, 201-209, 2006
The system can't perform the operation now. Try again later.
Articles 1–20